# SDR SCNA98149

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: L1 & R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE SLIDE LIGHTS AT THE R1 AND L1 DOORS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, OPERATIONALLY CHECKS GOOD.
